# SDR 96ZZZX1817

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476AL
- Make and model: Skrsky S76A
- Aircraft serial: 760003
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 07113111321
- Condition: Stuck
- Location: System 2
- Part time: 1,605 hours
- Component: 0711311104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN SHOP.  BENCH TEST OF MODULE PERFORMED DUE TO REPORTED DROP OF HYDRAULIC PRESSURE TO ZERO P.S.I. IN SYSTEM 2.  ALL TEST RESULTS WERE WITHIN LIMITS EXCEPT PRESSURE SWITCH TEST.  ONE-HALF OF SWITCH STUCK ON HIGH PRESSURE SIDE.  (FAILURE OF SWITCH NOT RELATED TO ZERO P.S.I. REPORT).
